Alert archive / Missouri / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 479, NWS Springfield, MO

August 20, 2011Howell County, Missouri

NWS Springfield, MO issued this severe thunderstorm warning at Aug 20, 2011, 8:23 PM CDT for Howell County, Missouri. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2011, 8:23 PM CDT (01:23 UTC)
Expired
Aug 20, 2011, 9:00 PM CDT
In force
37 min
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Howell County, MO

The radar

The Springfield radar (KSGF), 149 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 6:04 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.4 hours before the alert went out and 177 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3537 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3537 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1079 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.7
Supercell composite
9.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

502 
WUUS53 KSGF 210123
SVRSGF
MOC091-210200-
/O.NEW.KSGF.SV.W.0479.110821T0123Z-110821T0200Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
823 PM CDT SAT AUG 20 2011

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOWELL COUNTY IN SOUTH CENTRAL MISSOURI...

* UNTIL 900 PM CDT.

* AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM 6 MILES SOUTHWEST OF POMONA...OR 9 MILES
  NORTHWEST OF WEST PLAINS...MOVING EAST AT 40 MPH. THIS STORM IS
  CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
  EXCESS OF 60 MPH.

* LOCATIONS IMPACTED INCLUDE PEACE VALLEY...POMONA...WEST PLAINS AND
  WHITE CHURCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

&&

LAT...LON 3672 9206 3688 9207 3700 9166 3683 9166
      3679 9166 3679 9168 3669 9168
TIME...MOT...LOC 0123Z 261DEG 37KT 3681 9195
WIND...HAIL 60MPH 1.00IN

$$

KARDELL
2 follow-up statements
552 
WWUS53 KSGF 210150
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
850 PM CDT SAT AUG 20 2011

MOC091-210200-
/O.CON.KSGF.SV.W.0479.000000T0000Z-110821T0200Z/
HOWELL MO-
850 PM CDT SAT AUG 20 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR CENTRAL HOWELL COUNTY...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM 4 MILES SOUTH OF WHITE CHURCH...OR 6
MILES NORTHEAST OF WEST PLAINS...MOVING EAST AT 35 MPH. THIS STORM IS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH.

LOCATIONS IMPACTED INCLUDE PEACE VALLEY...POMONA...WEST PLAINS AND
WHITE CHURCH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.

&&

LAT...LON 3671 9194 3686 9193 3695 9166 3679 9166
      3679 9168 3669 9168
TIME...MOT...LOC 0150Z 269DEG 30KT 3680 9176
WIND...HAIL 60MPH 1.00IN

$$

KARDELL
946 
WWUS53 KSGF 210158
SVSSGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
858 PM CDT SAT AUG 20 2011

MOC091-210208-
/O.EXP.KSGF.SV.W.0479.000000T0000Z-110821T0200Z/
HOWELL MO-
858 PM CDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOWELL COUNTY WILL
EXPIRE AT 900 PM CDT...

NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORM THAT PROMPTED THE WARNING HAD WEAKENED AND WAS NO LONGER
SEVERE...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3671 9194 3686 9193 3695 9166 3679 9166
      3679 9168 3669 9168
TIME...MOT...LOC 0158Z 269DEG 30KT 3680 9168

$$

KARDELL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 6:34 PM CDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 20, 6:34 PM CDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
634 PM CDT SAT AUG 20 2011

...UPDATE TO AVIATION...

.DISCUSSION...

SHORT TERM...(TONIGHT AND SUNDAY)

ACCORDING TO THE VARIOUS MESOSCALE MODELS AVAILABLE...THE BEST
WINDOW OF OPPORTUNITY FOR STORMS WILL BE FROM 21Z TO 03Z WITH
INITIATION AROUND THE 20Z TIME FRAME. PINPOINTING INITIATION
LOCATION REMAINS TOUGHEST...AND STILL PREFER AREAS ALONG/NORTHWEST
OF THE I44 CORRIDOR AND ALONG/WEST OF HIGHWAY 65 FOR INITIATION.
SEVERE POTENTIAL/COVERAGE LOOKS BETTER ALONG/SOUTH OF THE HIGHWAY
60 CORRIDOR WHERE THE BETTER INSTABILITY RESIDES. TO THE
NORTH...STILL CANNOT RULE OUT A FEW SEVERE STORMS...EXPECTATIONS
ARE FOR A LOWER COVERAGE/RISK. PRIMARY RISKS CONTINUE TO BE
DAMAGING WIND GUSTS AND LARGE HAIL. WILL NEED TO MONITOR HAIL
POTENTIAL FOR SIZES LARGER THAN QUARTERS AS NAM SOUNDINGS SUGGEST
PRETTY DECENT MID LEVEL LAPSE RATES.

STORMS SHOULD EXIT TO THE EAST AND SOUTH DURING THE LATE EVENING
HOURS WITH SOME CLEARING EXPECTED OVERNIGHT. EXPECTING NEAR
PERSISTENCE LOW TEMPERATURES IN THE UPPER 60S TO LOWER 70S. SUCH
VALUES WOULD SUPPORT A RISK OF PATCHY FOG GIVEN CROSS OVER
TEMPERATURES IN THE UPPER 60S/LOWER 70S...ESPECIALLY IF WE CAN GET
A DECENT SWATH OF RAINFALL ACROSS THE REGION. WILL REMAIN
CONSERVATIVE FOR THE TIME BEING AND ALLOW AN OPPORTUNITY TO SEE
JUST HOW WIDESPREAD RAINFALL CAN GET THIS AFTERNOON/EVENING. ON
SUNDAY...LOOKS TO BE A QUIET DAY ACROSS THE REGION AS WEAK HIGH
PRESSURE BUILDS IN THE REGION IN A BACK DOOR FASHION. A LIGHT
NORTHEAST WIND AND SLIGHT CUT IN HUMIDITY IS EXPECTED WITH NEAR
AVERAGE HIGHS FOR LATE AUGUST.

GAGAN

LONG TERM...(SUNDAY NIGHT THROUGH FRIDAY)

THE NORTHWEST FLOW WILL KEEP THE WEATHER PATTERN ACTIVE FOR THE
OZARKS WITH PERIODIC CHANCES FOR SCATTERED SHOWERS AND
THUNDERSTORMS THROUGH THE MIDDLE OF NEXT WEEK. THE NEXT SHORTWAVE
WILL MOVE ACROSS LATE MONDAY AFTERNOON/EVENING AND SHOULD DEVELOP ANOTHER
ROUND OF CONVECTION. ANOTHER VIGOROUS SHORTWAVE WILL MOVE ACROSS
THE MIDWEST TUESDAY AFTERNOON INTO TUESDAY EVENING WITH ANOTHER
ROUND OF SHOWERS AND STORMS ON TAP FOR THE OZARKS. THE MAIN THREAT
WITH ANY STRONG STORMS WILL BE THREAT OF DAMAGING WINDS.
TEMPERATURES WILL BE RATHER WARM BEING SLIGHTLY ABOVE AVERAGE FOR
LATE AUGUST.

BY MIDWEEK...A WEAK FRONT MOVES THROUGH AND A SURFACE HIGH WILL
BUILDS IN FOR LATTER PART OF THE WEEK. THE UPPER LEVEL RIDGE OF
HIGH PRESSURE WILL ALSO BUILD EAST ACROSS THE OZARKS. THIS WILL
ALLOW FOR A LESS ACTIVE WEATHER PATTERN AND RAIN CHANCES WILL BE
NULL FOR THE END OF THE WEEK WITH TEMPERATURES ABOUT PAR FOR THIS
TIME OF YEAR.

GRIFFIN

&&

.AVIATION...

FOR THE 00Z KSGF...KJLN AND KBBG TAFS...MAIN AVIATION CONCERNS
WILL BE THIS EVENING AS SCATTERED THUNDERSTORMS TRACK EAST ACROSS
SOUTHERN MISSOURI EARLY THIS EVENING. THIS ACTIVITY DEVELOPED EAST
OF THE KJLN SITE AND WILL NOT AFFECT THIS SITE OVERNIGHT BUT THIS
SCATTERED ACTIVITY MAY AFFECT THE KSGF AND KBBG SITES. THESE
STORMS MAY BE STRONG TO SEVERE WITH LARGE HAIL AND STRONG AND
GUSTY WINDS POSSIBLE. VISIBILITIES AND CEILINGS WILL ALSO BE
REDUCED WITHIN ANY THUNDERSTORM.

IF THE CLOUDS CAN CLEAR OUT OVERNIGHT FOG DEVELOPMENT WILL BE
POSSIBLE. THEN LIGHT WINDS AND VFR CONDITIONS ARE EXPECTED
THROUGH THE DAY ON SUNDAY.

WISE

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Aug 20, 1:03 PM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
103 PM CDT SAT AUG 20 2011

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-211815-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
103 PM CDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  ELEVATED HAIL RISK.
  LIMITED LIGHTNING RISK.
  LIMITED FLASH FLOOD RISK.
  ELEVATED EXTREME HEAT RISK.

DISCUSSION...

HEAT INDEX VALUES WILL RANGE FROM THE MIDDLE 90S TO AROUND 103
DEGREES IN AREAS ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR...
WITH HIGHEST VALUES EXPECTED ACROSS FAR SOUTHWEST MISSOURI.

A COLD FRONT ENTERING THE AREA FROM THE NORTH WILL BE A FOCUS FOR
THUNDERSTORM DEVELOPMENT THIS AFTERNOON. THUNDERSTORMS INITIATION
IS PREFERRED FOR AREA ALONG AND NORTH OF THE INTERSTATE 44
CORRIDOR AND ALONG AND WEST OF THE HIGHWAY 65 CORRIDOR THIS
AFTERNOON...AND THIS ACTIVITY WILL SPREAD TO THE SOUTHEAST AND
ACROSS THE REMAINDER OF THE OUTLOOK AREA THIS EVENING.

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE
ENTIRE OUTLOOK AREA FROM THE MIDDLE OF THIS AFTERNOON THROUGH THE
MID EVENING HOURS. THE BETTER RISK FOR SEVERE THUNDERSTORMS WILL
RESIDE ALONG AND SOUTH OF THE HIGHWAY 60 CORRIDOR WHERE THE
GREATEST INSTABILITY WILL BE LOCATED. THE PRIMARY SEVERE WEATHER
RISKS ARE DAMAGING WIND GUSTS AND LARGE HAIL. DUE TO RECENT HEAVY
RAINFALL ACROSS CENTRAL MISSOURI AND THE EASTERN OZARKS...THERE IS
A LIMITED RISK FOR FLASH FLOODING ALONG AND EAST OF A LINE FROM
OSCEOLA TO WEST PLAINS. THUNDERSTORMS SHOULD EXIT SOUTHERN AND
SOUTH CENTRAL MISSOURI LATE THIS EVENING INTO OVERNIGHT TONIGHT AS
A COLD FRONT MOVES THROUGH THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ADDITIONAL THUNDERSTORM CHANCES WILL BE POSSIBLE FROM SUNDAY INTO
NEXT WEEK AS SEVERAL UPPER LEVEL DISTURBANCES PUSH THROUGH THE
REGION.

HEAT INDEX VALUES FROM THE MID 90S TO AROUND 100 DEGREES ARE
EXPECTED ACROSS EXTREME SOUTHEAST KANSAS AND MUCH OF THE MISSOURI
OZARKS EACH AFTERNOON FROM SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL BE NEEDED IN AREAS ROUGHLY ALONG AND
 NORTHWEST OF THE INTERSTATE 44 CORRIDOR AND ALONG AND WEST OF THE
 HIGHWAY 65 CORRIDOR THIS AFTERNOON. SPOTTER ACTIVATION MAY BE
 NEEDED ACROSS THE EASTERN OZARKS AND SOUTH CENTRAL MISSOURI THIS
 EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

GAGAN

In the hours before

Local storm report, Aug 20, 7:24 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
724 PM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     FORSYTH                 36.68N 93.12W
08/20/2011  E50 MPH          TANEY              MO   LAW ENFORCEMENT

            ESTIMATED 40-50 MPH WINDS AND PEA HAIL

&&

GAEDE
Local storm report, Aug 20, 7:32 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
732 PM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND GST     KISSEE MILLS            36.68N 93.05W
08/20/2011  E70 MPH          TANEY              MO   FIRE DEPT/RESCUE

&&

GAEDE
Local storm report, Aug 20, 7:55 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
755 PM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     TSTM WND DMG     HOLLISTER               36.62N 93.22W
08/20/2011                   TANEY              MO   EMERGENCY MNGR

            POWER POLE DOWN

&&

GAEDE
Local storm report, Aug 20, 7:56 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
756 PM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     TSTM WND DMG     FORSYTH                 36.68N 93.12W
08/20/2011                   TANEY              MO   EMERGENCY MNGR

            TREES DOWN JUST EAST OF FORSYTH

&&

GAEDE
Special weather statement, Aug 20, 7:59 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
759 PM CDT SAT AUG 20 2011

MOZ105-210145-
OZARK MO-
759 PM CDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR OZARK COUNTY UNTIL 845 PM CDT...

AT 755 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ROCKBRIDGE TO 3
MILES EAST OF PONTIAC...MOVING EAST AT 25 MPH. WINDS AROUND 50 MPH
ARE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE BAKERSFIELD...BRIXEY...DORA...
GAINESVILLE...HARDENVILLE...ISABELLA...NOBLE...PONTIAC...
ROCKBRIDGE...SUNDOWN...SYCAMORE...TECUMSEH...THEODOSIA...
THORNFIELD...UDALL...WASOLA...WILLHOIT AND ZANONI.

PEOPLE IN OZARK COUNTY...INCLUDING GAINESVILLE AND BAKERSFIELD...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE
WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE
WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3650 9276 3681 9264 3679 9211 3654 9212
      3649 9213
TIME...MOT...LOC 0100Z 276DEG 21KT 3677 9238 3650 9251

KARDELL
Special weather statement, Aug 20, 8:15 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
815 PM CDT SAT AUG 20 2011

MOZ097-210145-
HOWELL MO-
815 PM CDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL HOWELL COUNTY UNTIL 845
PM CDT...

AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SILOAM SPRINGS...OR 15 MILES WEST OF WEST
PLAINS...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50
MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BRANDSVILLE...PEACE VALLEY...POMONA...
POTTERSVILLE...SILOAM SPRINGS...WEST PLAINS AND WHITE CHURCH.

PEOPLE IN CENTRAL HOWELL COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO
TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
SUNDAY MORNING FOR SOUTHWESTERN MISSOURI.

LAT...LON 3671 9211 3679 9211 3680 9210 3689 9210
      3699 9166 3679 9166 3679 9168 3663 9168
TIME...MOT...LOC 0116Z 265DEG 27KT 3680 9208

KARDELL

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:11 PM CDTSevere Thunderstorm WarningSGFChristian, Douglas, Ozark, Taney49 min
Aug 20, 7:16 PM CDTSpecial Weather StatementSGFStone29 min
Aug 20, 7:59 PM CDTSpecial Weather StatementSGFOzark46 min
Aug 20, 8:15 PM CDTSpecial Weather StatementSGFHowell30 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.